Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"New Constructions of Edge Bimagic Graphs from Magic Graphs"
written by Jayapal Baskar Babujee, Babitha Suresh,
published by Applied Mathematics, Vol.2 No.11, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Complementary Tree Paired Domination in Graphs
IOSR Journal of Mathematics, 2018
[2] Super Magic of Some Connected Graphs Pn* 2nP2, Pn* 2nP3, Pn* 2nP4, and Pn* 2nP5
2018
[3] IJMTT Call for Paper June-2020 UGC Approved Journal in 2017
2018
[4] ON EDGE VERTEX PRIME LABELING
2017
[5] New Construction on SD-Prime Cordial Labeling
Theoretical Computer Science and Discrete Mathematics, 2016
[6] Super Edge Bimagic Labeling Graphs
2015
[7] ON EDGE MAGIC AND BIMAGIC LABELING OF GRAPHS
International Journal of Pure and Applied Mathematics, 2015
[8] Superior Edge Bimagic Labelling
Mathematical Combinatorics, 2015
[9] On Variation of Edge Bimagic Total Labeling
Mathematical Combinatorics, 2014
[10] Cordial and magic type labelings
2014
[11] IJMTT Call for Paper December-2019 UGC Approved Journal in 2017
2013
[12] Prime cordial labeling on graphs
International Journal of Mathematical Sciences, 2013
[13] Superior edge bimagic labeling for connected and disconnected graphs
2013
[14] New Construction on Edge-Antimagic Labeling
Applied Mathematical Sciences, 2012
[15] Bimagic Labeling in Directed Graphs
V Vishnupriya, K Kannan, JB Babujee - European Journal of Scientific Research, 2012
[16] Complementary Tree Total Domination Number of Graphs
A Meenakshi, JB Babujee - European Journal of Scientific Research, 2012, 2012
[17] South East Asian J. of Mathematics and Mathematical Sciences Vol. 16, No. 1 (2020), pp. 149-156 ISSN (Online): 2582-0850 ISSN (Print): 0972-7752 EDGE …
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top